# SDR SWIA202053391

- Difficulty date: September 22, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AFT AND MID FWD GALLEY DOOR FLOOR PROTECTOR MOUNT FITTINGS HAVE DEEP PITTING CORROSION.  C-CHECK RO 10/16/2020.  MID FWD MOUNT FITTING REPLACEMENT CAPTURED ON JOB 710215124 OP 143 CAMP 21570251.  MID AFT MOUNT FITTING FOUND TO BE OUT OF LIMITS.  REPLACED GALLEY SERVICE DOOR FLOOR PROTECTOR MOUNT FITTING, REF CRJ-700 SRM AND DRAWING.  COMPLIED WITH TASK CARD AND M-337.
